# SDR USAA2011072000006

- Difficulty date: June 28, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Part number: NAS130923D
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON BOLT AT NR 1 UPPER POSITION OF RIGHT AILERON HINGE FITTING BETWEEN WS 12277 TO WS 12870 & BETWEEN RIB 23 TO RIB 24.  REPLACED BOLT AT NR 1 UPPER POSITION OF RIGHT AILERON HINGE FITTING IAW A319 AMM 57-51-31.
